MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT PRECOAT SIZE 3; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEMMED TIBIAL COMPONENT PRECOAT SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2- thailand.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there is a hair in the implant box.There is no additional information available.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, d9, g1, g2, g3, g6, h1, h2, h3, h6, and h11 corrected: h4.Visual examination of the returned product and provided photos found a hair-like debris sealed between the tyvek and the outer sterile blister.The hair-like debris is considered unacceptable to qcp 109-zc "package seal visual inspection" rev.25.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event can be attributed to the packaging operator not following the work instructions provided.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEMMED TIBIAL COMPONENT PRECOAT SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20076014
Report Number0002648920-2024-00277
Device Sequence Number11521880
Product Code JWH
UDI-Device Identifier00889024217577
UDI-Public(01)00889024217577(17)331203(10)66403117
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598003701
Device Lot Number66403117
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown